Discussions By Condition: I cannot get a diagnosis.

pins and needles - facial

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: amylynn76
  • October 2, 2006
  • 08:45 PM

It all began 6 years ago when I was 24 years old. I was a caregiver at a home for adults with full blown AIDS in their last stages of life. It was a normal night. A volunteer came over to visit and cooked a chicken casserole for everyone. But by the end of the night I began to have cold sweats (my clothes were soaking from the sweat), I was vomiting and my whole body ached. The next day I had a kidney stone pass along with a migraine and my whole head felt like pins and needles. Day 3 - the pins and needles continued and in addition to the other symptoms I now begun having burning feet along with electrical shooting pains up my legs. My feet were so sore I couldn’t walk for weeks. I went to the emergency room 3 times within the first week of getting ill and all test showed up as normal. I lost a total of 90 pounds within 3 months. I could only eat popsicles and calorie drinks because everything tasted like metal. Since then I have seen over 20 doctors and no one seems to have a clue. 6 years later I still have a pins and needles feeling in the front of my face along with occasional shooting pains, I have developed asthma, gerds, dry eyes/and also sensitive eyes. My old symptoms come back very strong when I get an infection or an illness. I have been told I had Gillian barre syndrome, chronic fatigue syndrome and fibromyalgia. I have had 2 spinal taps, 2 MRI’s, cat scans, x rays, lots of blood tests including lupus, thyroid and numerous AIDS tests. My last MRI was a week ago (for MS) and they said I have small white spots on my brain probably from my migraines but no signs of MS. I would off just let this go if I was not still having symptoms. Everyday is painful and I get tired very easily. With 2 small boys and a full time job I have no room for whatever is wrong with me. I have run out of doctors – each one thinks the last one is wrong on the diagnosis. I could really use some help! Thank you!!

Reply Flag this Discussion

3 Replies:

  • Have you had a muscle biopsy? The symptoms sound like Lupus but maybe Mixed Connective Tissue Disease or Polymyositis.
    Anonymous 42,789 Replies
    • October 3, 2006
    • 02:15 PM
    • 0
    Flag this Response
  • I have been on the PC for months researching my problem which was due to an undiagnosed illness (plenty of doctors and tests)and have looked at a lot of symptoms for different diseases.I found the cause of my pains, etc.If I had taken the medicine the doctor prescribed for me to ease the pain (a stearoid) it would have made things worse.It was an overgrovth of intestinal yeast or a better term :dysbiosis.this can cause untold problems ,in fact it seems that a host of illnesses is caused by this ,incl Lupus.I may also have had heavy metal poisining as I had the tingeling, loss of short term memory etc.Pain everywhere.It sounds to me as if you should look into the possibility of heavy metal poisining in which case you may also have a candida albicans (yeast) infection in the intestines.Then you may need to purge the metal and restore the intestinal flora..in any case if you do that I amsure that you will feel a lot better soon.You should investigate these two areas and others you may come across.If you are ill it may not be caused by only one thing.For symptoms of yeast infections try : Stop Yeast.com and look in symptoms section,and also look for sites for info on heavy metal poisining..lots of sites..hope it will help you..O.J.
    Anonymous 42,789 Replies
    • October 3, 2006
    • 09:19 PM
    • 0
    Flag this Response
  • you have my symptoms go to www.ahummingbirdsguide.com look at sx page write down every one you have...print article and take to dr...good luck
    mommy cat 1,654 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?